# SDR DL757070906

- Difficulty date: July 13, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 64,358 hours, 30,256 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Condition: Leaking
- Location: Rt Downlock Act
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO LANDING, LOST LEFT HYDRAULIC FLUID.  FOUND PRESS HYD LINE FOR RT GEAR DOWN LOCK ACTUATOR LEAKING.  REPLACED LINE AND SERVICED HYD QTY .
